# SDR DALA2015060803675

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MAIN FUEL TANK ACCESS PANEL 1357C COUNTERSINK HOLES AND SETTLEMENT AREA.    CORROSION WAS REMOVED, COUTERSINKS WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS .532" AND WERE FOUND 3 COUTERSINKS ADJACENTS OUT OF LIMITS,  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A CONDITION II.
